MathSciNet Relay Station
MathSciNet bibliographic data
MR1462799 32E20 (32F25)
Forstneric, Franc; Løw, Erik Global holomorphic equivalence of smooth submanifolds in ${\bf C}^n$. Indiana Univ. Math. J. 46 (1997), no. 1, 133–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement